Gaussian approximation for high dimensional vector under physical dependence Academic Article uri icon

abstract

  • © 2018 ISI/BS. We develop a Gaussian approximation result for the maximum of a sum of weakly dependent vectors, where the data dimension is allowed to be exponentially larger than sample size. Our result is established under the physical/functional dependence framework. This work can be viewed as a substantive extension of Chernozhukov et al. (Ann. Statist. 41 (2013) 2786–2819) to time series based on a variant of Stein’s method developed therein.

author list (cited authors)

  • Zhang, X., & Cheng, G.

citation count

  • 10

publication date

  • November 2018